# SDR ASOA201102278

- Difficulty date: November 26, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 32,702 hours, 28,852 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE. NOSE GEAR WOULD NOT COME UP. C/W QRH ALSO WOW INPUT CAUTION MESSAGE. (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED AS A PRECAUTION)  COMPLIED WITH RIL 2585 AND RO 11/973 TO RETURN THE NOSE GEAR TO SERVICE.  (CREW FOUND NLG TORQUE LINKS DISCONNECTED AFTER LANDING)  (SDR CLOSED)
